Alert archive / Oklahoma / Wind Advisories in 2009

Wind Advisory 12, NWS Tulsa, OK

April 4, 200915 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Apr 4, 2009, 10:16 AM CDT for 15 counties in Oklahoma. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2009, 10:16 AM CDT (15:16 UTC)
Expired
Apr 4, 2009, 7:00 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 7 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 3.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2009-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2009-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 435 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
435 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 041516
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CDT SAT APR 4 2009

OKZ054-055-059-042330-
/O.NEW.KTSA.WI.Y.0012.090404T1516Z-090405T0000Z/
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
OSAGE-WASHINGTON OK-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE
1016 AM CDT SAT APR 4 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON AND PAWNEE.

LOW PRESSURE OVER WESTERN KANSAS WAS PRODUCING STRONG SOUTH
WINDS ACROSS NORTHEAST OKLAHOMA THIS MORNING.  THESE STRONG
WINDS ARE EXPECTED TO LAST AT LEAST THROUGH THE EARLY AFTERNOON
HOURS. WIND GUSTS TO 40 MILES AN HOUR CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-056>058-060>076-042330-
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
NOWATA...VINITA...MIAMI...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...
MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
1016 AM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...NOWATA...CRAIG...OTTAWA...TULSA...ROGERS...MAYES...
DELAWARE...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
LATIMER AND LE FLORE.

FREEZING TEMPERATURES ARE LIKELY SUNDAY NIGHT WITH LOWS DROPPING
INTO THE UPPER 20S TO LOWER 30S. AN EVEN HARDER FREEZE IS LIKELY
MONDAY NIGHT AS WINDS WILL BE LIGHTER AND SKIES CLEAR...WITH
OVERNIGHT LOWS IN THE LOWER 20S ACROSS FAR NORTHEAST OKLAHOMA
INTO FAR NORTHWEST ARKANSAS. TEMPERATURES OF THIS MAGNITUDE THIS
LATE IN THE SEASON WILL HAVE SIGNIFICANT IMPACTS ON VEGETATION...
AND COMMERCIAL FARMERS WILL WANT TO PREPARE FOR PROTECTIVE
ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

OKZ053-042330-
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
1016 AM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

FREEZING TEMPERATURES ARE LIKELY MONDAY NIGHT WITH LOWS DROPPING
INTO THE UPPER 20S. THIS WILL IMPACT SENSITIVE EARLY SEASON
PLANTS AND PROTECTIVE ACTION SHOULD BE CONSIDERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$
3 follow-up statements
000 
WWUS74 KTSA 041709
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1209 PM CDT SAT APR 4 2009

OKZ056>058-060>068-070-050000-
/O.EXA.KTSA.WI.Y.0012.000000T0000Z-090405T0000Z/
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
INCLUDING THE CITIES OF...NOWATA...VINITA...MIAMI...TULSA...
CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...MUSKOGEE
1209 PM CDT SAT APR 4 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
NOWATA...CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...
CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE AND MUSKOGEE.

LOW PRESSURE OVER WESTERN KANSAS WAS PRODUCING STRONG SOUTH WINDS
ACROSS NORTHEAST OKLAHOMA THIS MORNING.  THESE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS...WITH GUSTS OF 
40 TO 45 MILES AN HOUR EXPECTED.

UNSEASONABLY COLD AIR WILL FOLLOW THIS STORM SYSTEM WITH POTENTIAL
FOR RECORD BREAKING COLD TEMPERATURES. FREEZING TEMPERATURES ARE
LIKELY SUNDAY NIGHT WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER
30S. AN EVEN HARDER FREEZE IS LIKELY MONDAY NIGHT AS WINDS WILL BE
LIGHTER AND SKIES CLEAR...WITH OVERNIGHT LOWS IN THE LOWER 20S
ACROSS FAR NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
TEMPERATURES OF THIS MAGNITUDE THIS LATE IN THE SEASON WILL HAVE
SIGNIFICANT IMPACTS ON VEGETATION... AND COMMERCIAL FARMERS WILL
WANT TO PREPARE FOR PROTECTIVE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

OKZ054-055-059-050000-
/O.CON.KTSA.WI.Y.0012.000000T0000Z-090405T0000Z/
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
OSAGE-WASHINGTON OK-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE
1209 PM CDT SAT APR 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON AND PAWNEE.

LOW PRESSURE OVER WESTERN KANSAS WAS PRODUCING STRONG SOUTH WINDS
ACROSS NORTHEAST OKLAHOMA THIS MORNING.  THESE STRONG WINDS ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS...WITH GUSTS OF 
40 TO 45 MILES AN HOUR EXPECTED.

UNSEASONABLY COLD AIR WILL FOLLOW THIS STORM SYSTEM WITH POTENTIAL
FOR RECORD BREAKING COLD TEMPERATURES. FREEZING TEMPERATURES ARE
LIKELY SUNDAY NIGHT WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER
30S. AN EVEN HARDER FREEZE IS LIKELY MONDAY NIGHT AS WINDS WILL BE
LIGHTER AND SKIES CLEAR...WITH OVERNIGHT LOWS IN THE LOWER 20S
ACROSS FAR NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
TEMPERATURES OF THIS MAGNITUDE THIS LATE IN THE SEASON WILL HAVE
SIGNIFICANT IMPACTS ON VEGETATION... AND COMMERCIAL FARMERS WILL
WANT TO PREPARE FOR PROTECTIVE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-069-071>076-050000-
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-ADAIR-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
STILWELL...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
1209 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ADAIR...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
LATIMER AND LE FLORE.

FREEZING TEMPERATURES ARE LIKELY SUNDAY NIGHT WITH LOWS DROPPING
INTO THE UPPER 20S TO LOWER 30S. AN EVEN HARDER FREEZE IS LIKELY
MONDAY NIGHT AS WINDS WILL BE LIGHTER AND SKIES CLEAR...WITH
OVERNIGHT LOWS IN THE LOWER 20S ACROSS FAR NORTHEAST OKLAHOMA
INTO FAR NORTHWEST ARKANSAS. TEMPERATURES OF THIS MAGNITUDE THIS
LATE IN THE SEASON WILL HAVE SIGNIFICANT IMPACTS ON VEGETATION...
AND COMMERCIAL FARMERS WILL WANT TO PREPARE FOR PROTECTIVE
ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

OKZ053-050000-
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
1209 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

FREEZING TEMPERATURES ARE LIKELY MONDAY NIGHT WITH LOWS DROPPING
INTO THE UPPER 20S. THIS WILL IMPACT SENSITIVE EARLY SEASON
PLANTS AND PROTECTIVE ACTION SHOULD BE CONSIDERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$
000 
WWUS74 KTSA 042001
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT SAT APR 4 2009

OKZ054>068-070-050600-
/O.CON.KTSA.WI.Y.0012.000000T0000Z-090405T0000Z/
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE
301 PM CDT SAT APR 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE AND MUSKOGEE.

STRONG SOUTHERLY WINDS WITH GUSTS NEAR 40 MPH WILL REMAIN
POSSIBLE INTO THE EARLY EVENING HOURS. WINDS MAY TURN WESTERLY
OVER PORTIONS OF OSAGE AND PAWNEE COUNTIES BY LATE
AFTERNOON WITH GUSTS OF 40 TO 45 MPH POSSIBLE. WINDS WILL REMAIN
STRONG THOUGH WITH LESSER GUSTS AFTER SUNSET.

UNSEASONABLY COLD AIR WILL FOLLOW THE STORM SYSTEM RESPONSIBLE FOR
THE STRONG WINDS. CONFIDENCE IS INCREASING TOWARD RECORD BREAKING
COLD TEMPERATURES. FREEZING TEMPERATURES ARE LIKELY SUNDAY NIGHT
WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER 30S. AN EVEN HARDER
FREEZE IS LIKELY MONDAY NIGHT AS WINDS WILL BE LIGHTER AND SKIES
CLEAR...WITH OVERNIGHT LOWS IN THE LOWER 20S ACROSS FAR NORTHEAST
OKLAHOMA INTO FAR NORTHWEST ARKANSAS. TEMPERATURES OF THIS
MAGNITUDE THIS LATE IN THE SEASON WILL HAVE SIGNIFICANT IMPACTS ON
VEGETATION... AND COMMERCIAL FARMERS WILL WANT TO PREPARE FOR
PROTECTIVE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-069-071>076-050600-
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-ADAIR-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
STILWELL...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
301 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ADAIR...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
LATIMER AND LE FLORE.

FREEZING TEMPERATURES CONTINUE TO APPEAR LIKELY BOTH SUNDAY NIGHT
AND MONDAY NIGHT. LOWS WILL DROP INTO THE UPPER 20S TO LOWER 30S
SUNDAY NIGHT...WITH AN EVEN HARDER FREEZE IS LIKELY MONDAY NIGHT
AS WINDS WILL BE LIGHTER AND SKIES CLEAR...WITH OVERNIGHT LOWS IN
THE UPPER TEENS TO LOWER 20S ACROSS FAR NORTHEAST OKLAHOMA INTO
FAR NORTHWEST ARKANSAS. TEMPERATURES OF THIS MAGNITUDE THIS LATE
IN THE SEASON WILL HAVE SIGNIFICANT IMPACTS ON VEGETATION... AND
COMMERCIAL FARMERS WILL WANT TO PREPARE FOR PROTECTIVE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

OKZ053-050600-
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
301 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

FREEZING TEMPERATURES ARE LIKELY MONDAY NIGHT WITH LOWS DROPPING
TO AROUND 30. THIS WILL IMPACT SENSITIVE EARLY SEASON PLANTS AND
PROTECTIVE ACTION SHOULD BE CONSIDERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$
000 
WWUS74 KTSA 050004
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT SAT APR 4 2009

OKZ054>068-070-051000-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-090405T0000Z/
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE
704 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. FOR THE FOLLOWING
COUNTIES...

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE AND MUSKOGEE.

WINDS HAVE DECREASED ACROSS THE AREA THIS EVENING. THEREFORE...
THE WIND ADVISORY THAT WAS POSTED EARLIER HAS BEEN ALLOWED TO 
EXPIRE.

UNSEASONABLY COLD AIR WILL FOLLOW THE STORM SYSTEM RESPONSIBLE
FOR THE STRONG WINDS. CONFIDENCE IS INCREASING TOWARD RECORD
BREAKING COLD TEMPERATURES. FREEZING TEMPERATURES ARE LIKELY
SUNDAY NIGHT WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER 30S.
AN EVEN HARDER FREEZE IS LIKELY MONDAY NIGHT AS WINDS WILL BE
LIGHTER AND SKIES CLEAR...WITH OVERNIGHT LOWS IN THE LOWER 20S
ACROSS FAR NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
TEMPERATURES OF THIS MAGNITUDE THIS LATE IN THE SEASON WILL HAVE
SIGNIFICANT IMPACTS ON VEGETATION... AND COMMERCIAL FARMERS WILL
WANT TO PREPARE FOR PROTECTIVE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-069-071>076-051000-
/O.CON.KTSA.FZ.A.0001.090406T0600Z-090406T1400Z/
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-ADAIR-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
STILWELL...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
704 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN AND
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...ADAIR...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
LATIMER AND LE FLORE.

FREEZING TEMPERATURES CONTINUE TO APPEAR LIKELY BOTH SUNDAY NIGHT
AND MONDAY NIGHT. LOWS WILL DROP INTO THE UPPER 20S TO LOWER 30S
SUNDAY NIGHT...WITH AN EVEN HARDER FREEZE IS LIKELY MONDAY NIGHT
AS WINDS WILL BE LIGHTER AND SKIES CLEAR...WITH OVERNIGHT LOWS IN
THE UPPER TEENS TO LOWER 20S ACROSS FAR NORTHEAST OKLAHOMA INTO
FAR NORTHWEST ARKANSAS. TEMPERATURES OF THIS MAGNITUDE THIS LATE
IN THE SEASON WILL HAVE SIGNIFICANT IMPACTS ON VEGETATION... AND
COMMERCIAL FARMERS WILL WANT TO PREPARE FOR PROTECTIVE ACTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

OKZ053-051000-
/O.CON.KTSA.FZ.A.0002.090407T0300Z-090407T1400Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
704 PM CDT SAT APR 4 2009

...FREEZE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

FREEZING TEMPERATURES ARE LIKELY MONDAY NIGHT WITH LOWS DROPPING
TO AROUND 30. THIS WILL IMPACT SENSITIVE EARLY SEASON PLANTS AND
PROTECTIVE ACTION SHOULD BE CONSIDERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 4, 6:24 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Apr 4, 6:24 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
624 AM CDT SAT APR 4 2009

.DISCUSSION...

&&

.AVIATION...
FOR THE 12Z TAFS...VFR CONDITIONS EXPECTED FOR MOST OF THE FORECAST
PERIOD. LLWS WILL CONTINUE OVER THE NEXT FEW HOURS AT KFSM...WITH
SOUTH SURFACE WINDS BECOMING GUSTY AREAWIDE BY 15Z-16Z. A COLD FRONT
WILL APPROACH EASTERN OKLAHOMA AFTER 03Z...WITH LOW THUNDERSTORM
CHANCES IN THE 03Z-08Z MAINLY FOR THE KFYV/KXNA AND KFSM TAF SITES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ049-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FREEZE WATCH FROM 10 PM MONDAY TO 9 AM TUESDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WATCH FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     FREEZE WATCH FROM 10 PM MONDAY TO 9 AM TUESDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...23
Hazardous weather outlook, Apr 4, 5:14 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 AM CDT SAT APR 4 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 AM CDT SAT APR 4 2009

...HIGH FIRE DANGER EXPECTED TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 7PM.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MID MORNING .

FIRE WEATHER DANGER.
RISK...LIMITED...SPREADINDEX=39.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
ONSET...MID MORNING.

DISCUSSION...

OUT AHEAD OF A SURFACE DRY LINE AND COLD FRONT... WARM
TEMPERATURES AND STRONG SOUTHERLY WINDS GUSTING TO AROUND 35 MPH
AT TIME WILL INTERACT WITH LOW RELATIVE HUMIDITIES. THIS WILL
RESULT IN A HIGH FIRE DANGER TODAY FOR ALL OF THE AREA. SEE
/OKCRFDTSA/ FOR ADDITIONAL DETAILS REGARDING THE FIRE DANGER.

FOCUS SHIFTS TO THE DRY LINE AND COLD FRONT THAT WILL MOVE ACROSS
THE AREA FROM THE WEST THIS EVENING AND TONIGHT. WHILE THE OVERALL
MOISTURE PROFILE IS NOT IMPRESSIVE...AVAILABLE MOISTURE WILL POOL
ALONG THE BOUNDARY...PARTICULARLY AREAS EAST OF A TULSA TO
OKMULGEE LINE. ADDITIONALLY...A NARROW RIBBON OF SURFACE BASED AND
ELEVATED INSTABILITY WILL SET UP ACROSS NORTHEAST OKLAHOMA AND
WILL TRANSLATED EAST ACROSS NORTHWEST ARKANSAS AS THE SURFACE
BOUNDARY PUSHES EAST TONIGHT. STORMS ARE EXPECTED TO DEVELOP TO
THE NORTH A ND BACKBUILD FURTHER SOUTHWEST WITHIN THE INSTABILITY
AXIS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE AREAS
WILL SEE THE GREATEST CHANCES FOR A FEW SEVERE STORMS CONTAINING
LARGE HAIL AND DAMAGING WINDS. THE FRONT IS EXPECTED TO MOVE EAST
OF THE REGION LATE TONIGHT...THUS DIMINISHING ANY SEVERE THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BY EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...

CONSIDERABLY COOLER AND BREEZY CONDITIONS ARE EXPECTED SUNDAY IN
THE WAKE OF THE FRONT AL BOUNDARY. THE POTENTIAL UNSEASONABLY COLD
OVERNIGHT TEMPERATURES EXISTS SUNDAY NIGHT AND MONDAY AS THE COLD
HIGH PRESSURE CENTER LINGERS OVER THE REGION. A FREEZE WATCH IS
IN EFFECT FOR BOTH NIGHTS. SEE /OKCNPWTSA/ FOR DETAILS. WARMER
TEMPERATURES WILL BUILD BACK TOWARDS MID WEEK AHEAD OF THE NEXT SYSTEM...
WHICH WILL OFFER CHANCES FOR STORMS BY WEDNESDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:42 PM CDTRed Flag WarningTSAPawnee3 hr

Nearby

Wind Advisories in Oklahoma, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.